# SDR UHLA201604230185

- Difficulty date: April 23, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 32,257 hours, 20,112 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DOES NOT SHOW CLOSED ON THE STATUS PAGE.  REPOSITIONED UPPER DOOR LINER IAW AMM 25-23-04. OPS CHECK GOOD.
